MAUDE Adverse Event Report: US SURGICAL PUERTO RICO AUTO SUTURE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO AUTO SUTURE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number OMS-T10BTS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: health professional (hpro).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, at the beginning of the laparoscopic procedure, when they wanted to place the trocar, the balloon was pierced and reducer broke itself.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection noted: that the trocar balloon was cut.The locking collar, valve seal, valve doors and obturator appeared intact.The inflation syringe was not received.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.Replication of the cut balloon may occur when mishandled during clinical application.The root cause of the observed damage was misuse of the product which caused or contributed to the reported condition.No further actions have been deemed necessary at this time.If information is provided in the future, a supplemental report will be issued.

Brand Name
AUTO SUTURE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key7732588
Report Number2647580-2018-03812
Device Sequence Number2770624
Product Code GCJ
UDI-Device Identifier20884521081076
UDI-Public20884521081076
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K924011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberOMS-T10BTS
Device Catalogue NumberOMS-T10BTS
Device Lot NumberP6M0045X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2019
Initial Date Received by Manufacturer 07/13/2018
Supplement Date Received by Manufacturer08/08/2018
03/18/2019
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date10/03/2018
04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1